# SDR REXA202002123200

- Difficulty date: January 30, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: 601R100453
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER WING PLANK ACCESS HOLE CORRODED UNDER PANEL 540BB
REPAIRED WING PLANK HOLE 540BB IAW REO 601R-57-21-030 REV L. WVAC STAMP EMP# 717 MTC
